# SDR VJ9800579

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47277
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 113317
- Condition: Dislodged
- Location: L1 Door Slide
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD PASSENGER DOOR ESCAPE SLIDE COVER DISLODGED WHEN DOOR OPENED.  REINSTALLED AND PERFORMED REQUIRED INSPECTION.
